Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Vaginal bleed after sex - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions

User :   Well I am 16 and i have had sex only 3 times and after the first time I was bleeding. Then my second time with a diff. dude I wasn't. Then with the dude I had sex with for the first time I was bleeding again . Should I be concerned and what could it be?
Doctor :   Hi
User :   hello
User :   Well I am 16 and i have had sex only 3 times and after the first time I was bleeding. Then my second time with a diff. dude I wasn't. Then with the dude I had sex with for the first time I was bleeding again . Should I be concerned and what could it be?
Doctor :  
Well the first time you had sex, your hymen
User :   i dont understand
Doctor :  
would have ruptured, hence the bleeding
User :   so nothings wrong
Doctor :  
Hymen is a piece of tissue
Doctor :  
inside the vagina
User :   so is something wong
Doctor :   its rupture is the sign of having lost your virginity
Doctor :  
its normal
User :   but what about the 3 time
Doctor :  
Was the 2nd persons sex milder?
User :   no
Doctor :  
it could happen so that it just ruptured further
Doctor :  
the 3rd time
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor